# SDR 97UAL900128

- Difficulty date: February 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9015U
- Make and model: Boeing 737222
- Aircraft serial: 19053
- Engine: Pwa JT8D7B
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Access Unit
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE THRUST REVERSER UNLOCKED LIGHT CAME ON INTERMITTENTLY IN-FLIGHT.  FOUND LOOSE ENGINE ACCESSORY UNIT.  SECURED UNIT.
